# SDR SWAA2013090920006

- Difficulty date: July 11, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 33,548 hours, 22,111 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 5926006
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BARRIER DOOR FWD UPPER SUPPORT ANGLE CRACKED.  R&R ANGLE IAW SRM & DRAWING.
